MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-004
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The tightening wheel broke off when the surgical tech was loosening the navlock from an instrument.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
 
Additional Manufacturer Narrative
Update: d9, h3, h6 device evaluation: follow-up report submitted to document the device evaluation.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18310216
Report Number3015967359-2023-02584
Device Sequence Number20400088
Product Code HAW
UDI-Device Identifier04546540391926
UDI-Public04546540391926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K993239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6000-999-004
Device Lot NumberA/06/2023
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown